# SDR IPXA2023062593511

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,877 hours, 18,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

L1 DOOR EMERGENCY LIGHT EXIT SIGN HALF OUT. RELAMPED NO HELP.    R/R L1 DOOR EXIT SIGN REF AMM 33-27-05 PB 401. OPS CHECKS GOOD.
